# SDR SWAA2022012052034

- Difficulty date: December 10, 2021
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 66,890 hours, 39,356 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 947.5 AND LBL 8.10 AFT CARGO COMPARTMENT ; 2021-558053 / [01]  REPLACED FRAME ON BS 947.5 BETWEEN STR 23R TO 23L ON AFT CARGO IAW SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DRAWING # 147A1047 REV :
